On random almost periodic series and random ergodic theory

Guy Cohen, Christophe Cuny

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


In this paper we obtain different types of random ergodic theorems for dynamical systems or continuous semi-flows. These results recover and extend previous works on dynamical systems and are completely new in the case of semi-flows. The proofs are based on uniform estimates on random almost periodic polynomials that we obtained very recently and on an improvement of a tool introduced by Talagrand in 1995 and further developed by Fernique in 1996. In the course of this, we partially recover results of Marcus and Pisier from the 1980s on almost sure uniform convergence of random almost periodic series.

Original languageEnglish
Pages (from-to)683-709
Number of pages27
JournalErgodic Theory and Dynamical Systems
Issue number3
StatePublished - 1 Jun 2006
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'On random almost periodic series and random ergodic theory'. Together they form a unique fingerprint.

Cite this